# SDR CA020712002

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DH60G
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: ST472
- Condition: Worn
- Location: Autopilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   AS PART OF PRE-FLT FUNCTION AUTOPILOT IS ENGAGED & SERVOS ARE MECHANICALLY OVERRIDDEN.  IT INITAILLY DISCOVERED BY MAINT PERSONNEL THAT WERE WEAR MARKS ON THE PITCH SERVO CAPSTAN COVER.  MAINT TESTING DISCOVERED THAT SLACK IN PRIMARY PITCH CABLE CAUSED BY OVERRIDING PITCH SERVO CAUSING CABLE TO DROOP OVER CABLE GUIDE & HOOK UP ON GUIDE SCREW HEAD.  CABLE WOULD RIDE UNDER SCREW HEAD, ON CAPSTAN COVER, UNTIL SUFFICIENT FORCE MOVED CABLE BACK INTO PROPER ALIGNMENT.2 A/C WITH AUTOPILOT INST SUBSEQUENTLY HAD PITCH SERVOS REMOVED & AUTOPILOT DISABLED PENDING FURTHER INVESTIGATION.
